J Med Life Sci > Volume 6(4); 2009 > Article
Journal of Medicine and Life Science 2009;6(4):257-259.
DOI: https://doi.org/10.22730/jmls.2009.6.4.257    Published online September 30, 2009.
척추-경막외 병용 마취 시 발생한 ropivacaine 독성
윤소희, 신혜영, 박상현, 이승윤, 박종국, 최윤숙
제주대학교 의학전문대학원 마취통증의학교실
Ropivacaine toxicity for combined spinal-epidural analgesia
So Hui Yun, Hye Young Shin, Sang Hyun Park, Seung Yun Lee, Jong Cook Park, Yun Suk Choi
Department of Anesthesiology and pain Medicine, Jeju National University School of Medicine, Jeju, Korea
Received: 16 September 2009   • Revised: 18 September 2009   • Accepted: 21 September 2009
Abstract
A healthy 46-year-old male (weight 77 Kg, height 169 cm) required bilateral arthroscopic reconstruction of cruciate Iigament injury under combined spinal-epidural analgesia. The patient developed mental change, dysarthria after ropivacaine 52.5 mg was administered for epidural analgesia because of inadvertent intravenous injection. No symptoms of cardiovascular toxicity occurred. Treatment was with oxygen, lung ventilation and thiopental injection and the patient made a complete recovery.
Key Words: ropivacaine toxicity; combined spinal epidural technique
TOOLS
METRICS Graph View
  • 0 Crossref
  •  0 Scopus
  • 189 View
  • 1 Download
Related articles


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
102, Jejudaehak-ro, Jeju-si, Jeju-do 63243, Republic of Korea
Tel: +82-64-754-8023    E-mail: jmls.jeju@gmail.com                

Copyright © 2022 by Jeju National University Institute for Medical Science.

Developed in M2PI

Close layer
prev next